# SDR SIMA200231002

- Difficulty date: October 27, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, FOUND CORROSION ON THE SERVICE DOOR CENTER SILL.  REMOVED CORROSION BY BLENDING.  PERFORMED EDDY CURRENT INSPECTION OF THE AREA WITH NO DEFECTS NOTED.  FABRICATED TWO REPAIR DOUBLERS.  REPAIR DONE IAW EMB GST-3181/02, AMERICAN EAGLE AIRLINES INC ETN'S EM53-036, EM53-013 AND STANDARD EMB 135 SRM PRACTICES.  (M)
